| Model Number |
FF-410740 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Seroma (2069)
| Date of Event |
09/27/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Information contained in this report was previously submitted through psr on 22/jan/2019.A review of the device history record has been completed.No deviations or non-conformances noted.The event of seroma-late is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: seroma-late, lymphadenopathy, inflammation/irritation.
Event or Problem Description
Patient reported right side "reactive fluid around the breast," "a few lymph nodes 6 millimeters in size on breast," "inflammation and swelling." also reported "swelling of the neck" which is not device related.Device has been explanted.Events have not been confirmed with physician.
Event or Problem Description
Patient reported right side "reactive fluid", "a few lymph nodes 6 millimeters in size on the right breast", " and "doctor suspects "lymphoma." healthcare professional additionally reported swelling of the neck on the right side" and "wound hematoma" not related to the device.Device has been explanted.
Additional Manufacturer Narrative
Clarification for b5 - according to the pathology reports, there is no malignancy.
Event or Problem Description
Patient reported right side "reactive fluid", "a few lymph nodes 6 millimeters in size on the right breast", " and "doctor suspects "lymphoma." healthcare professional additionally reported swelling of the neck on the right side" and "wound hematoma" not related to the device.Device has been explanted.According to lab report - negative for malignant cells.